I have been trying to get pregnant for about a year, and recently my OBGYN prescribed Clomid for me because he found out I was not ovulating like I should. And how was that determined? I'm assuming you didn't have proper testing done before taking the med either, right?
Anyway, today is day 15 of my first cycle on the medication and I have been having a dull aching feeling in my lower abdomen all day. I'm not sure this is expected with this medicine or if it is a good sign that I am ovulating or what. And you're not being monitored...awesome. Truthfully, there is no way to tell what is going on then.
Has anyone else ever experienced the same thing while on Clomid, and if so what did it mean? It could mean a number of things--you overstimmed, have a cyst, ovulated.
My advice-do NOT take this med again, get proper testing done, and see an RE who knows what the heck they are doing with meds like this. Good luck